MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDFUSION 4000 SYRINGE INFUSION PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. MEDFUSION 4000 SYRINGE INFUSION PUMP; PUMP, INFUSION
Model Number 4000
Medical Device Problem Code Inaudible or Unclear Audible Prompt/Feedback (2283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device's speaker is muffled out of box.No patient injury was reported.
 
Additional Manufacturer Narrative
Corrected data: date received by manufacturer corrected (updated g4).
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updates not required.H10: device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.A dhr (device history review) was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer reported problem were found during the review of service and repair records.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available., corrected data: d4: correction: catalog number: 4000-0106-01 d4: correction: model number: 4000 h4: correction: device manufacturing date: 22-apr-2020.

Brand Name
MEDFUSION 4000 SYRINGE INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14946734
Report Number3012307300-2022-13051
Device Sequence Number17691309
Product Code FRN
UDI-Device Identifier15019517154313
UDI-Public15019517154313
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4000
Device Catalogue Number4000-0106-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer06/09/2022
09/26/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date07/13/2022
10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown